# SDR CA060425012

- Difficulty date: April 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ENGINE LOW OIL PRESSURE WARNING ACTIVATED.  ENGINE SUBSEQUENTLY EMITTED A NOISE AND EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  POST-FLIGHT INSPECTION REVEALED NO OIL REMAINING IN THE ENGINE AND SEIZURE OF THE HIGH PRESSURE ROTOR.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
